# SDR IPXA2025110188289

- Difficulty date: October 10, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Deflector
- Part number: A5724666623839
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - STR, Z500, PANEL RACK, LH WING, DEFLECTOR PANEL 572LB HAS GOUGE W/CRACK. DOT 103-1524.  PROFILE WAS INSTALLED IAW A300/600 SRM 51-40-21 REVIEWED
